# SDR COMA0560121

- Difficulty date: February 14, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 27,885 hours, 26,154 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Indication
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5532 ANTI-ICE DUCT WARNING.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF ANTI ICE SYSTEM WAS NORMAL.
